Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Strongly reflexive lattices


Author: W. E. Longstaff
Journal: Bull. Amer. Math. Soc. 80 (1974), 875-878
MSC (1970): Primary 46L15, 06A23; Secondary 47B99, 47C05, 06A35, 06A40
MathSciNet review: 0358393
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Grätzer and E. T. Schmidt, On congruence lattices of lattices, Acta Math. Acad. Sci. Hungar. 13 (1962), 179–185. MR 0139551
  • 2. P. R. Halmos, Reflexive lattices of subspaces, J. London Math. Soc. (2) 4 (1971), 257–263. MR 0288612
  • 3. K. J. Harrison, On lattices of invariant subspaces, Doctoral Thesis, Monash University, Melbourne, 1970.
  • 4. J. R. Ringrose, On some algebras of operators, Proc. London Math. Soc. (3) 15 (1965), 61–83. MR 0171174

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L15, 06A23, 47B99, 47C05, 06A35, 06A40

Retrieve articles in all journals with MSC (1970): 46L15, 06A23, 47B99, 47C05, 06A35, 06A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13551-2